Your Medications May Cause a Slip and Fall

Posted By

AgingCare.com

Falls are the leading cause of both fatal and nonfatal injuries in adults 65 and older. As we age, simple tasks become more and more difficult. Your body may need medication to help you get through the day.

However, it is important to be mindful of the side effects of the prescriptions you are taking. This is because adults who take five or more medications at a time are at highest risk of falling.

Taking multiple drugs can cause serious health issues. Fortunately, there are ways you can prevent serious fall injuries by paying attention to possible side affects you may be experiencing. If you are experiencing any of the following, you should contact your medical provider immediately.

  • Tiredness, sleepiness or decreased alertness
  • Constipation, diarrhea or incontinence
  • Loss of appetite
  • Confusion, either continuous or episodic
  • Falls
  • Depression or general lack of interest
  • Weakness
  • Tremors
  • Hallucinations, such as seeing or hearing things
  • Anxiety or excitability
  • Dizziness
  • Decreased sexual behavior
  • Skin rashes

Read more

Comments

Comments are closed.